# SDR UALA2013011400202

- Difficulty date: January 11, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 60,869 hours, 22,992 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 17409596
- Condition: Unknown
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS O2 MASK DOES NOT PRESS TO TEST.  CLOSED CAPTAINS O2 PROPERLY, SYSTEM OPS CHECKED NORMAL.
